| Model Number |
DRT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Discomfort (2330)
Type of Reportable Event
Serious Injury
Event or Problem Description
The drt150 model intraocular lens (iol) was implanted in the patient¿s ocular dexter (right eye).Due to complaints of dissatisfaction with vision quality, the iol was explanted in a secondary surgical procedure; replacement iol information is not available.There was no incision enlargement, no medical attention, no medication prescribed, no procedural delays, no sutures, and no vitrectomy during the explant procedure.Patient¿s daily activities were not significantly affected and her status post lens exchange was reported as fully recovered.No further information is available.
Additional Manufacturer Narrative
Additional information: section a-3b patient gender: female.Section b-3: date of event: unknown/asked information was not provided.The best date estimation is between (b)(6) 2025 and (b)(6) 2025 (iol implant and explant dates).Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g4: pma/510(k) number in the initial mdr was inadvertently submitted missing the ¿p¿ before the numerical value.The complete number is p980040.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.